# SDR HALA201506100106

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED FAULT, ECAM MESSAGE.  OPS CHECKED BAD,  RESISTANCE CHECK OK IAW TSM 49-62-00-810-841-A.  REMOVED, CLEANED AND REINSTALLED APU BLEED VALVE FILTER ELEMENT IAW AMM 49-51-51-960-801A.  OPS CHECKED GOOD.
